# SDR SWAA2025080597311

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 62,315 hours, 37,391 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB UPPER SLIDER SEAL IS CRACKED<[01] REMOVED AND REPLACED LH STABILIZER FRONT UPPER SPAR SLIDING SEAL IAW AMM 53-31-31. NO DEFECT NOTED;[02] C/W INSPECTION OF REMOVED AND REPLACED LH STABILIZER FRONT UPPER SPAR SLIDING SEAL; OPS CHECKED GOOD PER AMM 53-31-31
